# SDR AALA202311163105

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 17,136 hours, 7,357 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003853GT
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO UNLOCK L4 LAVATORY FROM THE INSIDE. REMOVED AND REPLACED L4 LAVATORY DOOR. PER CMM 25-40-64.
